# SDR AALA202506246395

- Difficulty date: June 22, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 53,396 hours, 20,275 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Out Of Position
- Location: Zone 800 Slide
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT NOTIFIED FLIGHT DECK OF PRESSURE LEAK COMING FROM DOOR 4L. AC 33K FT, CABIN ALT 6K FT, 7.8 DELTA P. MAINTENANCE FOUND THE SLIDE STRAP PINCHED IN THE DOOR AND ROUTED AROUND THE GIRT ASSEMBLY. MAINTENANCE RE-ROUTED STRAP AND ACCOMPLISHED A PRESSURIZATIONTEST FOR AIR LEAKAGE AND NOISE PER AMM 05-53-00-780-001-A01 WITH NO LEAKS OR NOISE NOTED.
